MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815200
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.During a percutaneous coronary intervention (pci), the patient presented with a 50% stenosed target lesion in the mildly tortuous and mildly calcified left anterior descending (lad) artery.The lesion had an angulation of less than 45 degrees.A 2.00 mm x 15 mm maverick? balloon catheter was advanced for pre-dilation.However, during procedure, the push rod of the balloon catheter broke.The procedure was successfully completed with another of the same device.No patient complications were reported, and the patient remained stable post-procedure.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.E1 initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.E1 initial reporter phone: (b)(6).H6 device codes: updated.
 
Event or Problem Description
It was reported that shaft break occurred.During a percutaneous coronary intervention (pci), the patient presented with a 50% stenosed target lesion in the mildly tortuous and mildly calcified left anterior descending (lad) artery.The lesion had an angulation of less than 45 degrees.A 2.00 mm x 15 mm maverick? balloon catheter was advanced for pre-dilation.However, during procedure, the push rod of the balloon catheter broke.The procedure was successfully completed with another of the same device.No patient complications were reported, and the patient remained stable post-procedure.It was further reported that the shaft broke while attempting to cross the lesion.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23535316
Report Number2124215-2025-81427
Device Sequence Number10167676
Product Code LOX
UDI-Device Identifier08714729370062
UDI-Public(01)08714729370062(17)280220(10)35897971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815200
Device Catalogue NumberH7493892815200
Device Lot Number0035897971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/30/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/19/2025
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale